On shot noise processes attracted to fractional Lévy motion

  • L. Giraitis
  • D. Surgailis
Part of the Progress in Probabilty book series (PRPR, volume 25)


Convergence in distribution of an integrated shot noise process to α-stable fractional Lévy motion (1 < α < 2) is discussed. We show also that the class of limiting processes contains some non-stable self-similar processes.


Shot Noise Noise Process Fractional Brownian Motion Poisson Point Process Lebesgue Dominate Convergence Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. Astrauskas, Limit theorems for sums of linearly generated random variables, Lithuanian Math. Journal 23 (1983), 127–134.CrossRefGoogle Scholar
  2. [2]
    F. Avram, M.S. Taqqu, Weak convergence of moving averages with infinite variance, in Dependence in Probability and Statistics, pp. 319–415, Birkhäuser, 1986.Google Scholar
  3. [3]
    R. Davis, S. Resnick, Limit theory for moving averages with regularly varying tail probabilities, Ann. Prob. 13 (1985), 179–195.MathSciNetMATHCrossRefGoogle Scholar
  4. [4]
    J.L. Doob, Stochastic Processes, Wiley, 1953.MATHGoogle Scholar
  5. [5]
    L. Giraitis, D. Surgailis, On Shot Noise Processes with Long Range Dependence, Preprint.Google Scholar
  6. [6]
    T. Hsing, J.T. Teugels, Extremal properties of shot noise processes, Adv. Appl. Prob. 21 (1989), 513–525.MathSciNetMATHCrossRefGoogle Scholar
  7. [7]
    J.A. Lane, The central limit theorem for the Poisson shot-noise process, J. Appl. Prob. 21 (1984), 287–301.MathSciNetMATHCrossRefGoogle Scholar
  8. [8]
    M. Maejima, On a class of self-similar processes, Z. Wahrscheinlich-keitstheorie verw. Geb. 62 (1983), 235–245.MathSciNetMATHCrossRefGoogle Scholar
  9. [9]
    J. Rice, On generalized shot-noise, Adv. Appl. Prob. 9 (1977), 553–565.MathSciNetMATHCrossRefGoogle Scholar
  10. [10]
    G. Samorodnitsky, M.S. Taqqu, The Various Linear Fractional Lévy Motions, in Probability, Statistics and Mathematics: Papers in Honor of Samuel Karlin, pp. 261–270, Academic Press, 1989.Google Scholar
  11. [11]
    D. Surgailis, On infinitely divisible self-similar random fields, Z. Wahrscheinlichkeitstheorie verw. Geb. 58 (1981), 453–477.MathSciNetMATHCrossRefGoogle Scholar
  12. [12]
    M.S. Taqqu, R. Wolpert, Infinite variance self-similar processes subordinate to a Poisson measure, Z. Wahrscheinlichkeitstheorie verw. Geb. 62 (1983), 53–72.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Birkhäuser Boston 1991

Authors and Affiliations

  • L. Giraitis
    • 1
  • D. Surgailis
    • 1
  1. 1.Institute of Mathematics and CyberneticsVilniusLithuania, USSR

Personalised recommendations